Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Insanely Fatigued - Clonazepam Withdrawl


[...]

Recommended Posts

Hello,

 

I have been tapering off Klonopin, 2 MG for 4 months. I am down to .25 and I don't feel as awful as I was. But, I am suffering from severe tiredness. So much so that even small activities like going for a walk knock me out for the rest of the day. I've had bloodwork done and all came back normal. Also been tested for any virus, also negative. Does anyone else have a severe lack of energy and not want to do anything?

 

Best,

 

- AJA

Link to comment
Share on other sites

Hello,

 

I have been tapering off Klonopin, 2 MG for 4 months. I am down to .25 and I don't feel as awful as I was. But, I am suffering from severe tiredness. So much so that even small activities like going for a walk knock me out for the rest of the day. I've had bloodwork done and all came back normal. Also been tested for any virus, also negative. Does anyone else have a severe lack of energy and not want to do anything?

 

Best,

 

- AJA

 

 

I can understand and feel your frustration! I have struggled with this for a long time! I spent a year in bed with crippling fatigue and POTS symptoms but now that I'm low in my taper the fatigue has lifted but only to be replaced with nonstop adrenaline rushes and anxiety.

Link to comment
Share on other sites

Yes, fatigue has been a constant throughout my taper. I find that if I get whatever I need to get done early in the day then I can rest and take it easy in the afternoon and evening. I'll cook dinner at 12 in the afternoon and then it's done. I definitely don't have the energy I used to, hopefully, that will come back when the taper is over. Definitely allow yourself to rest, it's a lot to go through.
Link to comment
Share on other sites

Im dealing with the same thing. Its frusterating cuz it wasnt that long ago that i was vibrant, hiking 3x a week at 16 miles a day, lifting weights, eating clean, lean and cut build which is an amazing feat at 40 for a female, then i started taking stuff for sleep and all "this" happened...gained about 30#, no energy or drive to do ANYTHING, most days would rather stay in bed but cant cuz of 'life', but still, i dont want to do ANYTHING. Tired all the time, sleep schedule is super out of whack, i cant fall asleep til 2:30am and sleep til noon, and when i wake up, it takes me about an hour and a half to even get out of bed. I have no energy or drive to..i really want to just be left alone, but thats not an option...

 

I should mention i take .5mg of melatonin at night with my .2mg of V...the M may be having a hangover effect, but i really cant stop taking that til at least a month after i jump. I HAVE taken melatonin for years prior to my benzo use and didnt have this problem, so maybe this is a synergystic effect. I dont know...i just know this no energy thing SUCKS!

Link to comment
Share on other sites

×
×
  • Create New...